A Priori Bounds in ${L}^{p}$ and in ${W}^{2,p}$ for Solutions of Elliptic Equations

Transirico, Maria, MonsurrĂ², Sara . Abstract and Applied Analysis 2013. 2013 (650870) :-

Locate this article in:

Bibtex

@article{CIS-316697,
  Author = {Transirico, Maria and MonsurrĂ², Sara},
  Title = {A Priori Bounds in ${L}^{p}$ and in ${W}^{2,p}$ for Solutions of Elliptic Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {650870},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles